# SDR QXEA200400372

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 14,751 hours, 21,145 cycles
- Engine: Pwa PW123
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LIGHT CHAFING ON LADDER PLATE UNDER STRESS PANEL 622AT AT IB END, ON REAR SIDE FROM YW90 TO YW106 AND ON FORWARD SIDE FROM YW90 TO YW139. REPAIRED IAW DHC-8-200 MM 20-32-02 AND 20-34-08.
